# SDR 0500035807

- Difficulty date: January 10, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 6,933 hours, 2,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Backed Out
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARMING FLAP DOES NOT EXTEND WHEN DOOR IS ARMED.  FOUND BOLT TO RETRACTABLE DOOR LINKAGE LEVERS BACKED OUT.  REINSTALLED BOLT WITH LOCTITE PER EA 58-195881, SEC III AND PLACED ON MONITOR.
